# SDR EIAA2011126

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B046001
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FRAME DEFORMED & CHAFED AT BS 1849 AROUND RT S11 AREA.  DEFORMED FRAME AT BS 1840 AT S-11R REPAIRED PER BOEING 747 SRM 51-40-03 FIG 2, DETAIL III.
